# SDR AALA201702119004

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 72,323 hours, 25,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT DISAGREES WITH DOOR SLIDE ARM STATUS AT THE L4 DOOR. MAINTENANCE REMOVED OBSTRCTION FROM GIRT BAR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
